Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Started severe abdominal pain just after period. What is casing this?

So i had my period on Tuesday and im still a virgin but anyways i ended my period on Sunday and on Monday after i ate dinner which was about 4 hours ago i started haveing a very very sharp pain in my lower abdomen on the left side so i went to the bathroom and tryed to crap but i couldn t so i waited about 20 minutes and went back to the bathroom again and i crapped. But the problem is after i did that i felt sick in my stomach afterwards and the sharp pain is still there what does this mean and im a 15 year old female.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.Forum.
You had severe abdominal pain on the lower left side of abdomen. After going to bath room you felt sick.
It appears to be urinary tract infection, stone in the urinary tract, or diverticulitis.
I advise you to consult a surgeon for diagnosis and treatment.
Wishing for a quick and complete recovery.
Best regards.

Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor